American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G13) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ziv Ran. Lifting of cohomology and unobstructedness of certain holomorphic maps . Bull. Amer. Math. Soc. 26 (1992) 113-117. MR 1102754.
Abstract, references, and article information   
View Article: PDF

[2] C. P. Boyer, J. C. Hurtubise, B. M. Mann and R. J. Milgram. The Atiyah-Jones conjecture . Bull. Amer. Math. Soc. 26 (1992) 317-321. MR 1130447.
Abstract, references, and article information   
View Article: PDF

[3] Kenneth N. Chakiris. Counterexamples to global Torelli for certain simply connected surfaces. Bull. Amer. Math. Soc. 2 (1980) 297-299. MR 555265.
Abstract, references, and article information   
View Article: PDF

[4] C. S. Seshadri. Moduli of vector bundles on curves with parabolic structures. Bull. Amer. Math. Soc. 83 (1977) 124-126. MR 0570987.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1